# SDR 2007UALA00875

- Difficulty date: March 23, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 33,908 hours, 12,950 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS TEST FAULTS BPSU BATTERY AFT LT.  CONNECTOR DIRTY.  CLEANED CONNECTION FOR BATTERY POWER SUPPLY UNIT.
